# SDR 2002FA0000995

- Difficulty date: June 27, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Aircraft: N133HP
- Make and model: Lkheed C130A
- Aircraft serial: 570482
- Aircraft time: 16,959 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt & Rt Wing
- Part time: 16,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT WING SPAR WEB WAS CRACKED IN THE SAME LOCATION ON BOTH WINGS JUST ABOVE THE LOWER SPAR CHORD AT THE LANDING GEAR BEAM
